EconPapers    
Economics at your fingertips  
 

On Milman’s moduli for Banach spaces

Elisabetta Maluta, Stanislaw Prus and Mariusz Szczepanik

Abstract and Applied Analysis, 2001, vol. 6, 1-15

Abstract:

We show that infinite dimensional geometric moduli introduced by Milman are strongly related to nearly uniform convexity and nearly uniform smoothness. An application of those moduli to fixed point theory is given.

Date: 2001
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/346921.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/346921.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:346921

DOI: 10.1155/S1085337501000483

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:346921